Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 77, NWS Topeka, KS

May 21, 2011Jackson County, Jefferson County, Shawnee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 21, 2011, 8:41 PM CDT for Jackson County, Jefferson County, Shawnee County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 8:41 PM CDT (01:41 UTC)
Expired
May 21, 2011, 9:14 PM CDT
In force
33 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Jackson County, KS, Jefferson County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 40 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:44 PM CDTHAIL 1.251 N Silver Lake, KS
May 21, 9:05 PM CDTHAIL 0.755 Nw Billard Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:41 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WUUS53 KTOP 220141
SVRTOP
KSC085-087-177-220230-
/O.NEW.KTOP.SV.W.0077.110522T0141Z-110522T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
841 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTH CENTRAL JACKSON COUNTY IN NORTHEAST KANSAS...
  WEST CENTRAL JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 930 PM CDT

* AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SILVER LAKE...OR 6 MILES SOUTHEAST OF ROSSVILLE...MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHWESTERN TOPEKA...
  HOYT...
  MERIDEN...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 347 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3903 9571 3891 9592 3910 9595 3912 9596
      3930 9572 3917 9552
TIME...MOT...LOC 0141Z 226DEG 32KT 3911 9583
WIND...HAIL 60MPH 1.75IN

$$

ANGLE
2 follow-up statements
604 
WWUS53 KTOP 220210
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
910 PM CDT SAT MAY 21 2011

KSC085-087-177-220230-
/O.CON.KTOP.SV.W.0077.000000T0000Z-110522T0230Z/
SHAWNEE-JEFFERSON-JACKSON-
910 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL JACKSON...WEST CENTRAL JEFFERSON AND NORTH CENTRAL
SHAWNEE COUNTIES...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MERIDEN...OR 11 MILES NORTH OF TOPEKA...MOVING NORTHEAST
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
MERIDEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3907 9568 3917 9584 3930 9572 3917 9552
TIME...MOT...LOC 0209Z 228DEG 43KT 3921 9558
WIND...HAIL 60MPH 2.00IN

$$

ANGLE
160 
WWUS53 KTOP 220214
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
914 PM CDT SAT MAY 21 2011

KSC085-087-177-220223-
/O.CAN.KTOP.SV.W.0077.000000T0000Z-110522T0230Z/
SHAWNEE-JEFFERSON-JACKSON-
914 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON AND 
NORTH CENTRAL SHAWNEE COUNTIES HAS BEEN CANCELLED...

AT 913 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA 
INTO JEFFERSON COUNTY...THUS THE WARNING FOR JACKSON AND SHAWNEE 
COUNTIES HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3907 9568 3917 9584 3930 9572 3917 9552
TIME...MOT...LOC 0213Z 228DEG 43KT 3924 9553

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:10 PM CDT, 5 hours 31 minutes earlier.

Area forecast discussion, May 21, 3:10 PM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
310 PM CDT SAT MAY 21 2011

.SHORT TERM (TONIGHT THROUGH SUNDAY)...

THE FOCUS OF THE SHORT TERM FORECAST IS THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. WATER
VAPOR SHOWS THE UPPER LEVEL LOW CENTERED OVER SOUTH DAKOTA THIS
AFTERNOON WITH SHORTWAVE ENERGY MOVING THROUGH CENTRAL KANSAS
NEAR THE BASE OF THE TROUGH. 19Z SURFACE ANALYSIS DEPICTS DRY
LINE WEST OF PRATT AND MEDICINE LODGE IN SOUTH CENTRAL KANSAS
WITH A WEAK COLD FRONT ACROSS CENTRAL KANSAS FROM NEAR SMITH
CENTER TO HAYS. AHEAD OF THIS FRONT...AFTERNOON HEATING ALONG
WITH SURFACE DEWPOINTS IN THE 60S HAS AIDED IN THE DEVELOPMENT OF
AN UNSTABLE AIRMASS. THE MODIFIED 12Z KTOP SOUNDING FOR THE 19Z
SURFACE OBSERVATION SUPPORTS CAPE NEAR 2200 J/KG WITH CIN NEAR -5
J/KG. A FURTHER WEAKENING OF THE CAPPING INVERSION IS EXPECTED
ACROSS NORTHEAST KANSAS WITH THE APPROACH OF THE SHORTWAVE AND
FURTHER DAYTIME HEATING. MID LEVEL LAPSE RATES OF 8-9 DEGREES
CELSIUS SUPPORT THE POTENTIAL OF THUNDERSTORMS PRODUCING LARGE
HAIL LATE THIS AFTERNOON AND EARLY THIS EVENING. 0-6KM WIND SHEAR
IS PROGGED NEAR 30-40KT WHICH WOULD PRODUCE A SECONDARY THREAT
FOR DAMAGING WINDS NEAR FORWARD PROPAGATING STORMS. TORNADO
THREAT LOOKS TO REMAIN MINIMAL WITH THE LOW LEVEL WIND PROFILE
VEERING. STORM MOTION THIS AFTERNOON IS ANTICIPATED TO BE
NORTHEAST. WITH PRECIPITABLE WATER VALUES NEAR 1 INCH...MODERATE
TO HEAVY RAIN WILL BE POSSIBLE IN THE STRONGER THUNDERSTORMS.
WILL NEED TO MONITOR THE POTENTIAL OF ADDITIONAL FLOODING IN EAST
CENTRAL KANSAS AND PORTIONS OF NORTH CENTRAL KANSAS WHERE HEAVIER
RAINFALL HAS OCCURRED EARLIER IN THE WEEK. THUNDERSTORMS WILL
GRADUALLY DECREASE IN COVERAGE AND INTENSITY LATE TONIGHT WITH
THE LOSS OF DAY TIME HEATING AND THE PASSAGE OF THE SHORTWAVE TO
THE NORTHEAST.

THE UPPER TROUGH WILL LIFT INTO THE UPPER MIDWEST ON SUNDAY.
SOUTHWEST AND WEST 850MB FLOW WILL ADVECT A WARMER AIRMASS INTO
NORTHEAST KANSAS WITH HIGHS EXPECTED TO REACH THE MID 80S. MOST
OF THE FORECAST AREA IS EXPECTED TO REMAIN DRY DURING THE DAY.
HOWEVER A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
EAST CENTRAL KANSAS NEAR AND AHEAD OF A WEAK SURFACE BOUNDARY.

ANGLE

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...

THE UPPER LEVEL LOW WILL FINALLY MOVE TO THE EAST OVER THE UPPER
MISSISSIPPI RIVER VALLEY ON MONDAY. HOWEVER...CHANCES FOR STORMS
WILL CONTINUE INTO EARLY NEXT WEEK. MUCH OF THE FORECAST OVER THE
MONDAY-TUESDAY TIME FRAMES IS HIGHLY DEPENDENT ON THE POSITION OF
THE UPPER LEVEL FEATURES...THE SURFACE LOW AND WARM FRONT. A
SHORTWAVE WILL QUICKLY MOVE IN AND LEAD TO LEE CYCLOGENESIS ON
MONDAY. MODELS ARE SLIGHTLY DIFFERENT WITH THE LOW POSITION WITH THE NAM
AND EC FAVORING A FURTHER NORTH POSITION OF THE WARM FRONT THAN THE
GFS. HAVE SIDED WITH THE NAM AND EC DUE THE NORTHERLY LOW TRACT
BEING MORE CLIMATOLOGICALLY FAVORED FOR THIS TIME OF YEAR. ELEVATED
THUNDERSTORMS WILL BE POSSIBLE ON MONDAY BEFORE THE WARM FRONT LIFTS
NORTH ACROSS MUCH OF THE CWA MONDAY EVENING INTO TUESDAY
MORNING...EXCEPT FOR POSSIBLY THE NORTHERN COUNTIES. THE SHORTWAVE
TROUGH TAKES ON A MORE NEGATIVE TILT ON TUESDAY WITH THE LOW
DEEPENING AND MOVING TO THE NORTHEAST. MOST OF THE CWA SHOULD BE IN
THE WARM SECTOR ON TUESDAY WITH SURFACE BASED THUNDERSTORMS POSSIBLE
BY TUESDAY AFTERNOON.

MODELS INDICATE THAT THE SURFACE LOW AND COLD FRONT WILL PASS
SOMETIME EARLY ON WEDNESDAY. WRAP AROUND SHOWERS WILL BE POSSIBLE ON
WEDNESDAY WITH ISENTROPIC LIFT AS THE LOW MOVES TO THE EAST. THE
UPPER LEVEL TROUGH WILL EXIT THE REGION WITH UPPER LEVEL RIDGING
MOVING INTO THE REGION. THEREFORE...HAVE LEFT THE FORECAST FOR LATE
NEXT WEEK DRY.

ANDERSON

&&

.AVIATION...

MVFR CEILINGS HAVE RAISED TO VFR AT MHK/TOP/FOE. THUNDERSTORMS
WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING WITH
A SHORTWAVE TRACKING THROUGH NORTHEAST KANSAS. VISIBILITIES NEAR
2-3SM ALONG WITH MVFR CEILINGS WILL BE POSSIBLE NEAR THE
THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO BE GENERALLY NORTH
AND EAST OF THE TERMINALS AFTER 02Z.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 21, 3:11 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
311 PM CDT SAT MAY 21 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-222015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
311 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AFTER 5 PM.
SOME OF THE STORMS COULD BE SEVERE...WITH HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WINDS UP TO 60 MPH. LOCALLY HEAVY RAIN
WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING IN PORTIONS
OF NORTH CENTRAL AND EAST CENTRAL KANSAS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL LOCATIONS. SEE THE
LATEST FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE IN NORTHEAST AND EAST CENTRAL KANSAS
SUNDAY AFTERNOON...AND FOR ALL BUT PORTIONS OF NORTH CENTRAL
KANSAS SUNDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AREA WIDE MONDAY
THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING COULD OCCUR
DURING MUCH OF THESE PERIODS...ESPECIALLY IN EAST CENTRAL KANSAS.

SEVERAL RIVERS AND CREEKS WILL REMAIN IN FLOOD STAGE THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

In the hours before

Local storm report, May 21, 8:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
826 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             2 NW AMERICUS           38.53N 96.29W
05/21/2011  E0.88 INCH       LYON               KS   PUBLIC

&&

MRC
Local storm report, May 21, 8:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             5 W AMERICUS            38.51N 96.35W
05/21/2011  E1.00 INCH       LYON               KS   PUBLIC

&&

MRC
Local storm report, May 21, 8:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
834 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             1 N HOYT                39.26N 95.71W
05/21/2011  E1.75 INCH       JACKSON            KS   LAW ENFORCEMENT

            AT 118TH AND S-ROAD.

&&

WOLTERS
Special weather statement, May 21, 8:34 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
834 PM CDT SAT MAY 21 2011

KSZ038-039-220230-
SHAWNEE-WABAUNSEE-
834 PM CDT SAT MAY 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE AND EAST CENTRAL
WABAUNSEE COUNTIES...

THROUGH 930 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF SHAWNEE AND EAST CENTRAL WABAUNSEE COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DOVER...
ROSSVILLE...SILVER LAKE...NORTHWESTERN TOPEKA.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY
STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN
CASE A WARNING IS ISSUED.

&&

LAT...LON 3922 9587 3922 9559 3906 9560 3901 9560
      3886 9602 3903 9609
TIME...MOT...LOC 0133Z 229DEG 31KT 3902 9589
Local storm report, May 21, 8:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
836 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 N HOYT                39.29N 95.71W
05/21/2011  E1.75 INCH       JACKSON            KS   LAW ENFORCEMENT

            AT 134TH AND 75 HWY

&&

WOLTERS
Local storm report, May 21, 8:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
838 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             1 NW EMPORIA            38.41N 96.19W
05/21/2011  E1.75 INCH       LYON               KS   LAW ENFORCEMENT

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:01 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee14 min
May 21, 7:26 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson34 min
May 21, 7:28 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson32 min
May 21, 7:35 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee25 min
May 21, 7:41 PM CDTTornado WarningTOPJefferson49 min
May 21, 7:56 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson49 min
May 21, 8:03 PM CDTSpecial Weather StatementTOPLyon42 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTOPLyon, Morris55 min
May 21, 8:22 PM CDTRiver Flood WarningTOPOttawa, Saline30 hr
May 21, 8:30 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson45 min
May 21, 8:34 PM CDTSpecial Weather StatementTOPShawnee56 min
May 21, 8:52 PM CDTTornado WarningTOPLyon39 min
May 21, 9:08 PM CDTTornado WarningTOPOsage52 min
May 21, 9:13 PM CDTSevere Thunderstorm WarningTOPJefferson47 min
May 21, 9:23 PM CDTTornado WarningTOPOsage52 min
May 21, 9:34 PM CDTTornado WarningTOPJefferson56 min
May 21, 9:43 PM CDTSevere Thunderstorm WarningTOPLyon32 min
May 21, 9:55 PM CDTTornado WarningTOPDouglas, Franklin65 min
May 21, 10:12 PM CDTTornado WarningTOPOsage48 min
May 21, 10:55 PM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Osage35 min
May 21, 10:57 PM CDTTornado WarningTOPDouglas, Franklin63 min
May 21, 11:13 PM CDTTornado WarningTOPCoffey, Franklin, Osage47 min
May 21, 11:58 PM CDTSevere Thunderstorm WarningTOPFranklin33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.